# SDR IPXA09855635

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1100-1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EFN 85220011042 C PIT RT TUNNEL SUBFLOOR MEMBRANE IS EXFOLIATED AND CRACKED AT RBL 60 BETWEEN FS 1100 AND FS 1120.  REMOVED DAMAGE AND FABRICATED DOUBLER PER EO DC8-5330-2159-B.  REPAIR ACCOMPLISHED IAW DC8 SRM 53-2-0 FIG 25 SHEETS 4 AND 5 AND TR53-166.
